MathSciNet Relay Station
MathSciNet bibliographic data
MR965256 (89k:35241) 35Q99 (76U05 86A05)
Barcilon, V.; Constantin, P.; Titi, E. S. Existence of solutions to the Stommel-Charney model of the Gulf Stream. SIAM J. Math. Anal. 19 (1988), no. 6, 1355–1364.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement